# SDR GUUA93953042009B

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 28,388 hours, 37,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 327
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT FUSEALGE BELLY EXFOLIATED AT FS 327.630.  REMOVED CORRODED SECTION OF FUSELAGE SKIN CUT STRINGER 15R AND STRINGER 16 INSTALLED REINFORCEMENT STRAP,STRINGER AND REPAIR PATCH.
